bad taste in mouth

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mickey1028
Regular Member


Date Joined Jul 2009
Total Posts : 36
   Posted 1/2/2010 12:44 PM (GMT -7)   
 hi , i,m new here. I,ve had fibro for 15 yrs.  Have been on savella for 3 mths. Seems to help some. Just recently went to a pain management clinic and started getting steriod epidural shots in my lower back due to a bulging disk pressing on 2 nerves. seems to help some also but still feel the achiness. Just wondering if anyone else using savella or had these kinda shots have a salty taste in their mouth or a white coating on their tongue that won,t go away. thanks

crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 1/2/2010 2:50 PM (GMT -7)   
Hi Mickey, welcome to the forum. I have been taking Savella since last April with no
problems. The white coating on your tongue could be do to dehydration or thrush, which
is a fungal growth. Mention it to your doctor. I am glad to hear the Savella is helping you.

I have degenerative disc disease and have had problems with my lumbar area too. I had a
lumber laminectomy on L4 L5 and S1 and it has helped tremendously.

If you haven't already check out fibro 101, second thread on page one. There is alot of
good info for the fibromite.

Hope you can resolve your tongue issue. Heat always feels good when my back is achy.

Take Care, Robin
MCTD, Fibromyalgia, Raynauds, Osteoarthritis, Osteoporosis, Degenerative 
 Disc Disease, Hypertension, Migraines and Pseudothrombocytopenia MEDS: Methotrexate, Savella,Flexeril,Diltiazem, Boniva, Vitamins 


mickey1028
Regular Member


Date Joined Jul 2009
Total Posts : 36
   Posted 1/2/2010 4:35 PM (GMT -7)   
thanks crazykitty, savalla has helped but at times i feel like it,s giving me a racy heart or i just feel like i,m overwelved or wore out feeling. Just got to keep hanging in there. Going to the pain management clinic next friday so they can shoot my knees. Not sure what the problem is there, i can hardly get up off the floor from a kneeling position. i just dread going back to work on monday. as for as the tongue i know i need to drink more water and cut back on the diet sodas. thanks so much. nice to talk to someone.

Marlee2
Veteran Member


Date Joined Aug 2007
Total Posts : 6067
   Posted 1/2/2010 5:46 PM (GMT -7)   
Hi Mickey and welcome to the family. I have not taken Savella so not much help on that. It can cause dry mouth, like many other meds. I would have my doc look at the white coating to see if it is yeast, just my opinion.
 
We are a family here and always ready to help each other get through life with fibro.
 
luv and hugs
Marlee 
Forum Moderator Fibromyalgia
 
Fibro,Sjogrens, Anxiety, Gastroparesis, IBS, Gastritis, Allergies, High Blood Pressure, Low Blood Sodium, Osteoarthritis and Celiac
 
Amitriptyline, Celexa, Xanax, Synthroid, Zyrtec, Micardis, Spironalactone, Tylenol, Reglan, Lidoderm Patches, Carafate and Prilosec
 
Vit D/calcium


mickey1028
Regular Member


Date Joined Jul 2009
Total Posts : 36
   Posted 1/3/2010 12:53 PM (GMT -7)   
thanks marlee, was at the dr. this week, not yeast, i,ll try drinking more water. somedays i get so tired of all this medicine. just feel like quitting it all and dealing with fibro on my own. I cut back on the savella just taking 50 mil. once a day, see if that doesn,t help with the racy heart. my dr. just put me on lisinopril to help with high blood pressure but i,m already taking something for that. ugg. just want to throw them all out. get tired of feeling sick all the time. sorry for venting. thanks for listening.

crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 1/3/2010 1:26 PM (GMT -7)   
Hi Mickey, I am currently taking 50mg 2xdaily. Before I even started taking Savella my normal
resting pulse was in the high-normal range. I average around 105 bpm but have been close to
120 range. I monitor my blood pressure and pulse daily because I also have hypertension.
My rheumy isn't concerned with my pulse rate, at this point because it is still near normal.

I do take blood pressure medication, was on Lisinopril but now am on Diltiazem. You mention
you cut back on your Savella, hoping you didn't cut back on your own without docs OK.

I do hear you about taking medication, it is trial and error finding out what works. Exercise,relaxation therapy ( my own blend of music, deep breathing and meditation) helps
me. Take one day at a time and believe things will get better.

Hugs, Robin
MCTD, Fibromyalgia, Raynauds, Osteoarthritis, Osteoporosis, Degenerative 
 Disc Disease, Hypertension, Migraines and Pseudothrombocytopenia MEDS: Methotrexate, Savella,Flexeril,Diltiazem, Boniva, Vitamins 


mickey1028
Regular Member


Date Joined Jul 2009
Total Posts : 36
   Posted 1/4/2010 4:13 PM (GMT -7)   
crazykitty, dr. told me to cut back. so i,m trying that see if helps. my bp was 144/80 sunday night , a little hi but i,ll keep checking it. i just keep getting this nauseated feeling but also started eating much healthier so maybe it,s sugar withdrawel.. i hope,, thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:03 PM (GMT -7)
There are a total of 2,735,029 posts in 301,267 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
385 Guest(s), 10 Registered Member(s) are currently online.  Details
Bololidat, Laker7491, shliv, dacarte3, Sarebear89, LG13, vtu15, Dreamerboy, Mustard Seed, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer